Alert archive / Colorado / Special Weather Statements in 2016
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 8, 2016, 3:51 PM MDT for Teller County, Colorado. It was in force for 39 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 3:51 PM MDT (21:51 UTC)
- Expired
- Jul 8, 2016, 4:30 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 85 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 3:54 PM MDT | FUNNEL CLOUD | 3 Sw Black Forest, CO | LASTED FOR 30 SECONDS. |
| Jul 8, 3:55 PM MDT | HAIL 1 | 3 Ene Air Force Academy, CO | . |
| Jul 8, 4:05 PM MDT | HAIL 1.75 | 5 Ssw Black Forest, CO | . |
| Jul 8, 4:06 PM MDT | HAIL 0.88 | 2 N Black Forest, CO | . |
| Jul 8, 4:14 PM MDT | HAIL 1.25 | 4 Ssw Black Forest, CO | . |
| Jul 8, 4:18 PM MDT | HAIL 1 | 1 N Air Force Academy, CO | . |
| Jul 8, 4:20 PM MDT | HAIL 1.25 | 4 Ssw Black Forest, CO | . |
| Jul 8, 4:25 PM MDT | HAIL 1.25 | 2 Sw Black Forest, CO | . |
| Jul 8, 4:30 PM MDT | HAIL 0.88 | 3 E Black Forest, CO | . |
| Jul 8, 4:30 PM MDT | HAIL 0.88 | 3 E Monument, CO | . |
| Jul 8, 4:30 PM MDT | HAIL 1 | 3 N Falcon, CO | . THE DURATION OF THE HAIL EVENT WAS 10 MINUTES. |
| Jul 8, 4:36 PM MDT | HAIL 0.75 | 3 Ese Monument, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
369
WWUS85 KPUB 082151
SPSPUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT FRI JUL 8 2016
COZ076-077-081>085-082230-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
351 PM MDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...SOUTHERN
TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 430 PM MDT...
AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF GUFFEY...OR 31 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY...
MANITOU SPRINGS...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...VICTOR...
BLACK FOREST...CRYSTOLA...FALCON...PIKES PEAK...CHIPITA PARK...
CASCADE...DIVIDE...GLENEAGLE AND CIMARRON HILLS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3896 10451 3861 10540 3870 10546 3870 10533
3885 10533 3913 10479 3913 10463
TIME...MOT...LOC 2150Z 296DEG 26KT 3871 10539
$$
PGWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 8, 3:43 PM MDT, 8 minutes earlier.
Area forecast discussion, Jul 8, 3:43 PM MDT, 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 343 PM MDT FRI JUL 8 2016 .UPDATE... Issued at 343 PM MDT Fri Jul 8 2016 ...Updated zones/grids to include Baca...Bent...Crowley ...Huerfano...Kiowa...Las Animas...Otero...Prowers and Pueblo counties in a severe thunderstorm watch until 8 PM MDT... && .SHORT TERM...(This evening through Saturday) Issued at 327 PM MDT Fri Jul 8 2016 ...Active evening then quieter Saturday... Shortwave will move onto the plains and interact with deep surface moisture next several hours. Likely to see increased convection over the Palmer Divide...organizing and tracking southeast across the plains through the evening. Also...more discrete convection likely elsewhere along and east of the mountains. Primary threats will include large hail to golf ball size...winds around 70 mph...heavy rain...flooding and lightning with a small chance of an isolated tornado. Warmer and drier Saturday with much more isolated activity. .LONG TERM...(Saturday night through Friday) Issued at 327 PM MDT Fri Jul 8 2016 Not many adjustments required from previous meteorological thinking with primary longer term issues being temperatures, pops, the potential for strong to possibly severe thunderstorms at times into Saturday evening and then again by next Thursday as well as elevated fire weather concerns at times. Latest longer range forecast model soundings. PV analysis and computer simulations indicate that upper disturbances will continue to interact with adequate atmospheric moisture into Saturday night...capable of producing isolated to scattered showers and thunderstorms...strong to possibly severe at times as projected Saturday evening localized capes, LI's and deep layer shear values challenge 2000 J/KG...-6C and 45 knots at times. WFO Pueblo will continue to monitor closely. It still appears that a return to generally drier conditions should be experienced across the forecast district from Sunday into at least mid-week thanks to drier southwesterly to zonal upper flow. In addition, it still appears that the highest potential for elevated fire weather concerns should be noted from Sunday into Tuesday, with Monday expected to have the highest potential of more widespread near critical to critical fire weather conditions at times. Then a return to more unsettled conditions is projected by next Thursday and Friday as next system impacts the forecast district. Finally, maximum and minimum temperatures should continue to run near or above early July climatological averages during the longer term in combination with gusty gradient winds from later Sunday into Monday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 327 PM MDT Fri Jul 8 2016 Forecast remains on track. Another round of evening storms expected across the flight area, primarily affecting the Palmer Divide region, eastern mountains and plains. Main threats are large hail, strong winds, heavy rain, lightning. Most activity should be east of flight area after midnight. Tomorrow is showing warming and drying with much more isolated activity than today. MVFR/IFR/LIFR conditions possible in storms. KCOS...KPUB and KALS sites could all see storms generally 20Z-02z. && .PUB Watches/Warnings/Advisories... NONE. &&
Hazardous weather outlook, Jul 8, 11:46 AM MDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1146 AM MDT FRI JUL 8 2016 COZ058>089-093>099-091800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1146 AM MDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST COLORADO TODAY. STORMS WILL MOST LIKELY GET GOING OVER THE MOUNTAINS AFTER 1 PM...AND THEN SPREAD SOUTHEASTWARD ACROSS THE PLAINS THROUGH THE AFTERNOON AND EVENING. THE MOST LIKELY AREA FOR SEVERE STORM DEVELOPMENT WILL BE OVER THE PIKES PEAK REGION INITIALLY AND THEN SOUTHEAST ACROSS THE PLAINS. THE PRIMARY STORM THREATS TODAY WILL BE HAIL UP TO GOLF BALL SIZE...WIND GUSTS TO 70 MPH...HEAVY RAIN...FLOODING AND LIGHTNING. THERE IS ALSO SOME THREAT OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY...MAINLY OVER THE MOUNTAINS AND SOUTHEAST PLAINS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY THIS AFTERNOON AND EVENING ACROSS THE PIKES PEAK REGION AND SOUTHEAST PLAINS. 50/50
In the hours before
Special weather statement, Jul 8, 12:37 PM MDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1237 PM MDT FRI JUL 8 2016 COZ079-080-083-086-082000- WET MOUNTAINS ABOVE 10000 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- 1237 PM MDT FRI JUL 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT... NORTHEASTERN CUSTER...NORTHWESTERN PUEBLO AND NORTHWESTERN HUERFANO COUNTIES UNTIL 200 PM MDT... AT 1236 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG THUNDERSTORM 16 MILES NORTH OF GREENHORN MOUNTAIN...OR 28 MILES WEST OF PUEBLO...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...BLENDE...SALT CREEK...PUEBLO RESERVOIR...PUEBLO WEST... WETMORE AND BEULAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3797 10515 3816 10526 3847 10468 3822 10448 TIME...MOT...LOC 1836Z 238DEG 15KT 3811 10511
Special weather statement, Jul 8, 12:40 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1240 PM MDT FRI JUL 8 2016 COZ074-075-087-088-082015- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 1240 PM MDT FRI JUL 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 215 PM MDT... AT 1239 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG THUNDERSTORM NEAR GULNARE...OR 22 MILES NORTHWEST OF TRINIDAD...MOVING EAST-NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR AND GULNARE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3725 10489 3748 10497 3777 10434 3735 10418 TIME...MOT...LOC 1839Z 254DEG 12KT 3739 10481
Special weather statement, Jul 8, 12:46 PM MDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1246 PM MDT FRI JUL 8 2016 COZ081-084-085-082015- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 1246 PM MDT FRI JUL 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 215 PM MDT... AT 1245 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG THUNDERSTORM OVER FORT CARSON...OR NEAR COLORADO SPRINGS...MOVING EAST-NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHERN COLORADO SPRINGS...FOUNTAIN...SECURITY...FORT CARSON... CIMARRON HILLS...ELLICOTT...SCHRIEVER AFB...SECURITY-WIDEFIELD... STRATMOOR...PETERSON AFB AND YODER. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3863 10485 3880 10492 3903 10426 3877 10415 TIME...MOT...LOC 1845Z 250DEG 16KT 3874 10480
Special weather statement, Jul 8, 1:47 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
147 PM MDT FRI JUL 8 2016
COZ074-088-082030-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
147 PM MDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 230 PM MDT...
AT 146 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COKEDALE...OR NEAR TRINIDAD...MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE AND STARKVILLE.
LAT...LON 3717 10473 3732 10462 3715 10415 3699 10427
3699 10445
TIME...MOT...LOC 1946Z 301DEG 19KT 3721 10460
PGWSpecial weather statement, Jul 8, 2:12 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
212 PM MDT FRI JUL 8 2016
COZ074-088-094-082100-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
EASTERN LAS ANIMAS COUNTY CO-
212 PM MDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 300 PM MDT...
AT 212 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUGARITE CANYON STATE PARK...OR 9 MILES NORTHEAST OF RATON...MOVING
NORTHEAST AT 20 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TRINCHERA.
LAT...LON 3706 10450 3726 10407 3701 10393 3699 10400
3699 10446
TIME...MOT...LOC 2012Z 246DEG 18KT 3701 10437
PGWSpecial weather statement, Jul 8, 3:51 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
351 PM MDT FRI JUL 8 2016
COZ076-077-081>085-082230-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
351 PM MDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...SOUTHERN
TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 430 PM MDT...
AT 350 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF GUFFEY...OR 31 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY...
MANITOU SPRINGS...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...VICTOR...
BLACK FOREST...CRYSTOLA...FALCON...PIKES PEAK...CHIPITA PARK...
CASCADE...DIVIDE...GLENEAGLE AND CIMARRON HILLS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3896 10451 3861 10540 3870 10546 3870 10533
3885 10533 3913 10479 3913 10463
TIME...MOT...LOC 2150Z 296DEG 26KT 3871 10539
PGWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:06 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jul 7, 7:52 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 7, 8:13 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 7, 8:18 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 42 min |
| Jul 7, 8:20 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| Jul 7, 8:29 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 46 min |
| Jul 7, 8:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Jul 7, 8:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 66 min |
| Jul 7, 9:07 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 38 min |
| Jul 7, 9:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jul 7, 9:52 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 10:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jul 7, 10:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 7, 11:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
| Jul 7, 11:35 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 7, 11:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 44 min |
| Jul 8, 12:16 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 59 min |
| Jul 8, 1:12 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 48 min |
| Jul 8, 1:55 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 65 min |
| Jul 8, 2:25 AM MDT | Tornado Warning | PUB | Kiowa, Prowers | 35 min |
| Jul 8, 2:30 AM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 8, 2:50 AM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Jul 8, 2:54 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 51 min |
| Jul 8, 3:00 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 8, 3:17 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 28 min |
| Jul 8, 3:37 AM MDT | Areal Flood Advisory | PUB | El Paso | 113 min |
| Jul 8, 3:39 AM MDT | Areal Flood Advisory | PUB | Pueblo | 2 hr |
| Jul 8, 3:42 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 33 min |
| Jul 8, 3:46 AM MDT | Severe Thunderstorm Warning | PUB | Prowers | 14 min |
| Jul 8, 3:57 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jul 8, 4:08 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 19 min |
| Jul 8, 4:10 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jul 8, 4:46 AM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 44 min |
| Jul 8, 4:57 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 33 min |
| Jul 8, 4:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jul 8, 5:25 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 50 min |
| Jul 8, 5:28 AM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 8, 5:31 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jul 8, 5:41 AM MDT | Areal Flood Advisory | PUB | Pueblo | 64 min |
| Jul 8, 5:54 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 8, 7:56 AM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| Jul 8, 12:37 PM MDT | Special Weather Statement | PUB | Pueblo | 83 min |
| Jul 8, 12:40 PM MDT | Special Weather Statement | PUB | Huerfano | 95 min |
| Jul 8, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 89 min |
| Jul 8, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jul 8, 2:12 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jul 8, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jul 8, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 26 min |
| Jul 8, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 24 min |
| Jul 8, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 61 min |
| Jul 8, 3:52 PM MDT | Special Weather Statement | PUB | Fremont | 53 min |
| Jul 8, 4:03 PM MDT | Tornado Warning | PUB | El Paso | 42 min |
| Jul 8, 4:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 28 min |
| Jul 8, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 8, 4:44 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 8, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 20 min |
| Jul 8, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jul 8, 5:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 8, 5:31 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 29 min |
Nearby
Special Weather Statements in Colorado, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.